Will i feel anything like dizziness or increased heart rate from the methylprednisolone? I really don't like taking meds that's why I ask. It's for my sinuses and my ears are hurting from sinus pain.
Yes, you may, though not all do, feel some dizziness from the methylprednisolone. The common side effects are: dizziness; facial flushing; feeling of whirling motion; headache; increased sweating. You may experience some feelings of restlessness or agitation while taking this medicine which will go away once you stop. If your ears are hurting bad enough then take the medicine. If you experience adverse effects then you can always discontinue.
I have taken this medication for severe lupus arthritis, and have no idea as a clinical social worker with similar issues why in the world anyone would use this medication, usually benzodiazipines are used. Metheal pred will make you more anixious and caused me severe anxiety problems, unless you have an ear infection or they can give you a rationale I would keep looking. I went deaf in one ear and have tinnitus a constant unabated ringing and only find releif with a psy med callled trileptal, 600mg. hopes this helps...
I have had to take this medication 3 times this year. Each time I experienced a panic attack once during the seven days of pills. I would be sleeping comfortablly then sit straight up in bed with horrible anxiety. Unfortunately, I have to weigh which illness I want treated more.
- Methylprednisolone Information for Consumers
- Methylprednisolone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methylprednisolone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2009 • 1 answer
Posted 29 Aug 2010 • 4 answers
Posted 13 Dec 2011 • 7 answers
Posted 17 Jan 2013 • 5 answers
Hello I suffer from anxiety and major depressive disorder and was prescribed celexa 20 mg I noticed?
Posted 18 Aug 2014 • 4 answers